# SDR QXEA2024051600126

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 182 hours, 152 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000186
- Part serial: 260503
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 182 hours, 152 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTED 3 TIMES WHILE IN FLIGHT. OCCURED WHILE ON DESCENT AT 1000' PER MINUTE 280 KNOTS. REMOVED FROM SERVICE AND PLACED ON MEL 22-30-00B. RETURNED TO SERVICE. MEL CLEARED 5/15. INTERROGATED CMC, FOUND FAULT 22310020TA2, REF. E175 FIM 22-31-00-810-860-A00 FOR T/S. REPLACED TCQ ASSEMBLY IAW E175 AMM 76-11-01-000/400-801-A. ALL TESTS PASSED. PERFORMED OPS TEST OF AUTOTHROTTLE/TCQ INTERFACE IAW AMM 22-31-00-710-801-A. TEST PASSED. SEE LP 1023987 FOR LLM SIGN OFF. A/C IS CAT III QUALIFIED. STATUS PLACARD READS CAT III. RETURNED TO SERVICE.
